- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 397194, 10 pages
The Periodic Solutions for Planar -Body Problems
1College of Mathematics, Sichuan University, Chengdu 610064, China
2College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
3Department of Mathematics, Chongqing University, Chongqing 400044, China
Received 7 February 2013; Accepted 1 April 2013
Academic Editor: Baodong Zheng
Copyright © 2013 Xiaohong Hu and Changrong Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- L. M. Perko and E. L. Walter, “Regular polygon solutions of the -body problem,” Proceedings of the American Mathematical Society, vol. 94, no. 2, pp. 301–309, 1985.
- R. Moeckel and C. Simó, “Bifurcation of spatial central configurations from planar ones,” SIAM Journal on Mathematical Analysis, vol. 26, no. 4, pp. 978–998, 1995.
- S. Zhang and Q. Zhou, “Periodic solutions for planar -body problems,” Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2161–2170, 2003.
- M. Marcus and H. Minc, A Survey of Matrix Theory and Matrix Inequalities, Allyn and Bacon, Boston, Mass, USA, 1964.